# SDR COEA2025053001913

- Difficulty date: January 3, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53172201206
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262004 NR 100042 HEAVY CHECK  COE/MAJOR REPAIR: EXTERNAL FUSELAGE L/H LOWER SKIN PANEL HAS MULTIPLE DENTS WITH AREA OF OIL-CANNING AT FRAME 11-12 STRINGERS 17L-18L. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-864-A01.
